Aa
A
A
Close
Avatar universal
Pain in lower stomach after period ends.Any advice or guesses?
Well I started my dreadful af today but I'm worried about when it ends because always for two days after my af ends i get awful pain on my left side of my lower stomach I don't have ensurance or anything so I haven't been to the doctors yet to find out what it may be. I always end up crying because of the pain, and vomiting because of how much it hurts. Also while me and my boyfriend were were making love it hurt so bad but only on my left side it hurt so bad that i wasn't able to move for a few seconds and couln't really continue on. Any advice please let me know. Thank you in advance.
Cancel
8 Answers
Page 1 of 1
Avatar universal
It sounds to me like you need an internal ultrasound to check your ovaries, etc. I get a REALLY sharp pain in my left ovary on the first day of af (drs said too much blood is trying to fit through where it doesn't fit b/c i clot sometimes). I know you don't have insurance, so this doesn't sound like a fun option. I have no knowledge on that, so hopefully someone else can help with it:

DOES ANYONE KNOW A WAY TO GET ULTRASOUNDS OR OTHER MED HELP FOR FREE? AREN'T THERE FREE CLINICS IN PLACES?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I am calling my boyfriends insurance place tomorrow because he found out that because of how long we have been dateing for. I hope that its not bad and it dosen't effect me so bad that it'll be hard to have children. Thats what i'm worried about most, because my mom had something along the same lines and when she first started having children she had a hard time. What did the doctor do when you went to the doctors. Did they say that it was a bad thing. What did they do for you?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
The OB was unable to find anything ... he tried to say I was normal. When the midwife reviewed it, though, she explained the whole blood thing and pointed out that there was nothing I could do. Also, one of my closest friends is a general practitioner, and she said the same thing after reviewing the documentation I gave her from the internal ultrasound.

Don't stress out about the kids thing yet. This may end up being nothing at all. I am so sorry that you are experiencing the pain. I think you should be able to speak with a doctor about several options:
1. Spreading your cycles out ... I was on continuous birth control for 3-4 months and THEN would break for a week to have af. It cut back on the pain because I didn't have to experience it monthly anymore.
2. If it is hurting you to bd, you may want to consider temporary abstinence (until you can figure out what is going on) so that you don't experience the pain. If, however, the pain only occurrs at a specific time in your cycle, just be abstinent for that brief period.
3. I forget what they are called, but you should get some of those portable heat pads that stick to the outside of your underwear (Playtax makes them I think, and they are over by tampons, etc.). You can wear one all day, and it emits heat for 8-10 hours. The heat may help you not feel the pain so badly.
4. I have heard that baby asprin is like a blood thinner (reserach this and speak to a dr first). If that is true and IF your problem is due to blood trying to pass through where it wouldn't fit (I don't think this is your problem since it happens AFTER af), you could try that.

Do you take Tylenol or anything when you experience the pain? I am so sorry you are going through this.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I normally don't take medications because i don't think its natural. I am also illergic to many different kids of things like asprin. I will find out about that though if it will help with pain. Thank you so much for this information now maybe i'll have a few suggestions to tell the doc when i go.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I wish I could have been of more help. Let me know how things go when you talk to the dr. Best wishes!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I will most deff let you know. You were help trust me. Thank you so much!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I have ovarian cysts and they do just that warm heating pad and very little movement helps me.I couldn't eat or sleep drink lots of water when u start feeling the twinges of pain I puked cuz it hurt so bad.also take it easy around menstrual time I went to the doc they checked me did an ultrasound there is no cure ibprofun and a tylenol will help.BARELY I was taking Vicodin and 500mlg I.b didn't touch the pain.the reason it hurts soo bad is because a cyst may have popped avoid heaving loftiest during menstrual time!  Hope this helps :)
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
First 2 days of period was normal flow,but stopped during 2nd day,then started getting pain in center lower belly,then 2 days went by i started bleeding again for a few hours and stopped.again..pain has been persistent when bleeding and not bleeding,pain is worse when i sit down.Any ideas what if anything could be going wrong with me?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
2020005 tn?1472427714
Blank
KTowne commented on KeeLolo's status
8 mins ago
740516 tn?1360946086
Blank
AppleBr commented on photo
4 hrs ago
740516 tn?1360946086
Blank
AppleBr commented on photo
4 hrs ago
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
Women's Health Community Resources